# SDR CA970311027

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate Assy
- Part number: 206010450113
- Condition: Unbonded
- Location: M/R
- Part time: 10,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER SEAL CAME UNBONDED FROM OUTER CAP P/N 206-010-444-001 ALLOWING IT TO SPIN IN METAL TO METAL.
